2019
Том 71
№ 6

All Issues

Orochko Yu. B.

Articles: 7
Article (Ukrainian)

Method of operator cosine in the problem of essential self-adjointness of a nonsemibounded symmetric operator

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 3. - pp. 348–355

Article (Ukrainian)

Theory of expansions in generalized eigenfunctions of self-adjoint operators

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 63–69

Article (Ukrainian)

Spectral kernel of sturm — Liouville operator with unbounded operator coefficient

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 13–24

Article (Ukrainian)

Improvements of certain estimates of the behavior at infinity of solutions of the homogeneous Schrödinger equation with a potential increasing in a part of space

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 3. - pp. 412–416

Article (Ukrainian)

Estimates of the growth of average eigenfunctions of self-adjoint operators

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 3. - pp. 400–405

Article (Ukrainian)

Some bounds at infinity for characteristic functions of the Schroedinger operator

Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 39–52

Brief Communications (Russian)

A remark concerning the growth of eigen functions of self - adjoint operators

Berezansky Yu. M., Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 180-184